# SDR SCNA96426

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON ANTENNA DOUBLER AT BS 1029 BETWEEN LONGERON 51R AND 52.  REMOVED LOWER ANTENNA DOUBLER, FABRICATED AND INSTALLED A NEW DOUBLER IN ACCORDANCE WITH SRM 53-20-00, PAGES 74 TO 84.
